# SDR UIEA2021051701135

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,100 hours, 25,539 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L FWD FUEL INOP EICAS ADVISORY.( L FWD FUEL PUMP OPS CHECK GOOD PER M/M 28-22-00, SYSTEM CHECK OK FOR CONTINUED SERVICE. )
